메뉴 건너뛰기




Volumn 24, Issue 6, 2008, Pages 1584-1606

Specification and estimation of semiparametric multiple-index models

Author keywords

[No Author keywords available]

Indexed keywords


EID: 53349108012     PISSN: 02664666     EISSN: 14694360     Source Type: Journal    
DOI: 10.1017/S0266466608080626     Document Type: Article
Times cited : (10)

References (29)
  • 1
    • 84974513230 scopus 로고
    • Asymptotic results for generalized Wald tests
    • Andrews, D.W.K. (1987) Asymptotic results for generalized Wald tests. Econometric Theory 3, 348-358.
    • (1987) Econometric Theory , vol.3 , pp. 348-358
    • Andrews, D.W.K.1
  • 4
    • 35448929476 scopus 로고    scopus 로고
    • On rank estimation in symmetric matrices: The case of indefinite matrix estimators
    • Donald, S.G., N. Fortuna, & V. Pipiras (2007) On rank estimation in symmetric matrices: The case of indefinite matrix estimators. Econometric Theory 23, 1217-1232.
    • (2007) Econometric Theory , vol.23 , pp. 1217-1232
    • Donald, S.G.1    Fortuna, N.2    Pipiras, V.3
  • 6
    • 33745892647 scopus 로고    scopus 로고
    • Monte Carlo tests with nuisance parameters: A general approach to finite-sample inference and nonstandard asymptotics
    • Dufour, J.-M. (2006) Monte Carlo tests with nuisance parameters: A general approach to finite-sample inference and nonstandard asymptotics. Journal of Econometrics 133, 443-477.
    • (2006) Journal of Econometrics , vol.133 , pp. 443-477
    • Dufour, J.-M.1
  • 7
    • 0032359619 scopus 로고    scopus 로고
    • Direct estimation of low-dimensional components in additive models
    • Fan, J., W. Härdle, & E. Mammen (1998) Direct estimation of low-dimensional components in additive models. Annals of Statistics 26, 943-971.
    • (1998) Annals of Statistics , vol.26 , pp. 943-971
    • Fan, J.1    Härdle, W.2    Mammen, E.3
  • 9
    • 0000938474 scopus 로고
    • Testing the rank and definiteness of estimated matrices with applications to factor, state-space and ARMA models
    • Gill, L. & A. Lewbel (1992) Testing the rank and definiteness of estimated matrices with applications to factor, state-space and ARMA models. Journal of the American Statistical Association 87, 766-776.
    • (1992) Journal of the American Statistical Association , vol.87 , pp. 766-776
    • Gill, L.1    Lewbel, A.2
  • 10
    • 0002470428 scopus 로고
    • Investigating smooth multiple regression by the method of average derivatives
    • Härdle, W. & T.M. Stoker (1989) Investigating smooth multiple regression by the method of average derivatives. Journal of the American Statistical Association 84, 986-995.
    • (1989) Journal of the American Statistical Association , vol.84 , pp. 986-995
    • Härdle, W.1    Stoker, T.M.2
  • 11
    • 0001744704 scopus 로고
    • A class of statistics with asymptotically normal distribution
    • Hoeffding, W. ( 1948) A class of statistics with asymptotically normal distribution. Annals of Mathematical Statistics 19, 293-325.
    • (1948) Annals of Mathematical Statistics , vol.19 , pp. 293-325
    • Hoeffding, W.1
  • 12
    • 0041708566 scopus 로고    scopus 로고
    • Direct semiparametric estimation of single-index models with discrete covariates
    • Horowitz, J.L. & W. Hardle (1996) Direct semiparametric estimation of single-index models with discrete covariates. Journal of the American Statistical Association 91, 1632-1640.
    • (1996) Journal of the American Statistical Association , vol.91 , pp. 1632-1640
    • Horowitz, J.L.1    Hardle, W.2
  • 14
    • 0002295452 scopus 로고
    • Semiparametric least squares estimation of multiple index models: Single equation estimation
    • W.A. Bamett, X Powell, & G.E. Tauchen eds, Cambridge University Press
    • Ichimura, H. & L.F. Lee (1991) Semiparametric least squares estimation of multiple index models: Single equation estimation. In W.A. Bamett, X Powell, & G.E. Tauchen (eds.), Nonparametric and Semiparametric Estimation Methods in Econometrics and Statistics, pp. 3-49. Cambridge University Press.
    • (1991) Nonparametric and Semiparametric Estimation Methods in Econometrics and Statistics , pp. 3-49
    • Ichimura, H.1    Lee, L.F.2
  • 15
    • 33745851106 scopus 로고    scopus 로고
    • Generalized reduced rank tests using the singular value decomposition
    • Kleibergen, F. & R. Paap (2006) Generalized reduced rank tests using the singular value decomposition. Journal of Econometrics 133, 97-126.
    • (2006) Journal of Econometrics , vol.133 , pp. 97-126
    • Kleibergen, F.1    Paap, R.2
  • 16
    • 0000450619 scopus 로고
    • Semiparametric maximum likelihood estimation of polychotomous and sequential choice models
    • Lee, L.-F. (1995) Semiparametric maximum likelihood estimation of polychotomous and sequential choice models. Journal of Econometrics 65, 381-428.
    • (1995) Journal of Econometrics , vol.65 , pp. 381-428
    • Lee, L.-F.1
  • 17
    • 0037914890 scopus 로고    scopus 로고
    • Modified Wald tests under nonregular conditions
    • Lütkepohl, H. & M.M. Burda (1997) Modified Wald tests under nonregular conditions. Journal of Econometrics 78, 315-332.
    • (1997) Journal of Econometrics , vol.78 , pp. 315-332
    • Lütkepohl, H.1    Burda, M.M.2
  • 19
    • 8344255745 scopus 로고    scopus 로고
    • Efficient semiparametric estimation via moment restrictions
    • Newey, W.K. (2004) Efficient semiparametric estimation via moment restrictions. Econometrica 72, 1877-1998.
    • (2004) Econometrica , vol.72 , pp. 1877-1998
    • Newey, W.K.1
  • 20
    • 70350096085 scopus 로고
    • Large sample estimation and hypothesis testing
    • R.F. Engle & D.L. McFadden eds, North-Holland
    • Newey, W.K. & D.L. McFadden (1994) Large sample estimation and hypothesis testing. In R.F. Engle & D.L. McFadden (eds.), Handbook of Econometrics, vol. 4, pp. 2111-2245. North-Holland.
    • (1994) Handbook of Econometrics , vol.4 , pp. 2111-2245
    • Newey, W.K.1    McFadden, D.L.2
  • 21
    • 0002028631 scopus 로고
    • Some exact distribution theory for maximum likelihood estimators of cointegrating coefficients in error correction models
    • Phillips, P.C.B. (1994) Some exact distribution theory for maximum likelihood estimators of cointegrating coefficients in error correction models. Econometrica 62, 73-93.
    • (1994) Econometrica , vol.62 , pp. 73-93
    • Phillips, P.C.B.1
  • 22
    • 0034403036 scopus 로고    scopus 로고
    • Semiparametric estimation of multiple equation models
    • Picone, G.A. & J.S. Butler (2000) Semiparametric estimation of multiple equation models. Econometric Theory 16, 551-575.
    • (2000) Econometric Theory , vol.16 , pp. 551-575
    • Picone, G.A.1    Butler, J.S.2
  • 23
    • 0001099098 scopus 로고
    • Semiparametric estimation of weighted average derivatives
    • Powell, J.L., J.H. Stock, & T.M. Stoker (1989) Semiparametric estimation of weighted average derivatives. Econometrica 57, 1403-1430.
    • (1989) Econometrica , vol.57 , pp. 1403-1430
    • Powell, J.L.1    Stock, J.H.2    Stoker, T.M.3
  • 24
    • 17544383191 scopus 로고    scopus 로고
    • Optimal bandwidth choice for density-weighted averages
    • Powell, J.L. & T.M. Stoker (1996) Optimal bandwidth choice for density-weighted averages. Journal of Econometrics 75, 291-316.
    • (1996) Journal of Econometrics , vol.75 , pp. 291-316
    • Powell, J.L.1    Stoker, T.M.2
  • 26
    • 0000098278 scopus 로고
    • Hypothesis testing in semiparametric and nonparametric models for econometric time series
    • Robinson, P.M. (1989) Hypothesis testing in semiparametric and nonparametric models for econometric time series. Review of Economic Studies 56, 511-534.
    • (1989) Review of Economic Studies , vol.56 , pp. 511-534
    • Robinson, P.M.1
  • 27
    • 21144467148 scopus 로고
    • Exploring regression structure using nonparametric functional estimation
    • Samarov, A.M. (1993) Exploring regression structure using nonparametric functional estimation. Journal of the American Statistical Association 88, 836-847.
    • (1993) Journal of the American Statistical Association , vol.88 , pp. 836-847
    • Samarov, A.M.1
  • 28
    • 0012415828 scopus 로고
    • Equivalence of direct, indirect, and slope estimators of average derivatives
    • W.A. Barnett, J. Powell, & G.E. Tauchen eds, Cambridge University Press
    • Stoker, T. M. (1991) Equivalence of direct, indirect, and slope estimators of average derivatives. In W.A. Barnett, J. Powell, & G.E. Tauchen (eds.), Nonparametric and Semiparametric Estimation Methods in Econometrics and Statistics, pp. 99-118. Cambridge University Press.
    • (1991) Nonparametric and Semiparametric Estimation Methods in Econometrics and Statistics , pp. 99-118
    • Stoker, T.M.1


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.